# SDR 03FDEA00067

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 37,515 hours, 17,545 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT TAIL PIPE FIRE DAMAGE FOUND ON POSTFLIGHT WALKAROUND, ON INBOARD AILERON, AND BOTH CANOE FAIRINGS ADJACENT TO THE AILERON ON THE NR 2 ENGINE SIDE (INWORK) WORKING IN CONJUNCTION WITH WRI 73-10/4991, CHECKED COMBUSTER DRAIN VALVE IAW M/M.  NO DEFECTS NOTED.  REMOVED AND REPLACED COMBUSTOR DRAIN VALVE PRECAUTIONARY IAW M/M.  NO FUEL NOTED IN DRAIN LINE.  IAW MOCC, NR 2 ENG MEC REQUIRES CHANGING PRIOR TO NEXT ENGINE START.
